RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 1, Pages 115–123 (Mi tvp3554)  

This article is cited in 1 scientific paper (total in 1 paper)

A Method of Proof of Limit Theorems for Branching Processes

K. A. Borovkov


Full text: PDF file (1342 kB)

English version:
Theory of Probability and its Applications, 1988, 33:1, 105–113

Bibliographic databases:

Received: 27.03.1986

Citation: K. A. Borovkov, “A Method of Proof of Limit Theorems for Branching Processes”, Teor. Veroyatnost. i Primenen., 33:1 (1988), 115–123; Theory Probab. Appl., 33:1 (1988), 105–113

Citation in format AMSBIB
\Bibitem{Bor88}
\by K.~A.~Borovkov
\paper A~Method of Proof of Limit Theorems for Branching Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 1
\pages 115--123
\mathnet{http://mi.mathnet.ru/tvp3554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939993}
\zmath{https://zbmath.org/?q=an:0668.60073|0636.60085}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 1
\pages 105--113
\crossref{https://doi.org/10.1137/1133010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T236600010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3554
  • http://mi.mathnet.ru/eng/tvp/v33/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pakes A.G., “Critical Markov Branching Process Limit Theorems Allowing Infinite Variance”, Adv in Appl Probab, 42:2 (2010), 460–488  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:109
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020